# SDR 03FDEA00363

- Difficulty date: April 1, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 44,828 hours, 26,236 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGITUDINAL BEAM UPPER FLANGE AT NUT PLATE HOLES  BS 758-850  R25  WL 208.     CORROSION ON LONGITUDINAL BEAM UPPER FLANGE  BS 758-850  RBL 25  WL 208  FOUND TO   BE OUT OF LIMITS IAW SRM 53-10-1.  REMOVED AND REPLACED BEAM IAW SRM 51-30-5 AND 51-  30-2.
